# SDR 99FDEA00443

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

99-258 - BURNT RUBBER SMELL WAS NOTICED SHORTLY AFTER TAKEOFF.  LEFT PACK ON ENG NR 1 WAS BLEED SOURCE.  RAN LEFT PACK, WITH NR 1 ENG AS AIR SOURCE FOR ABOUT 20 MIN.  NO BURNT RUBBER SMELL NOTICED.
